# SDR 2024FA0000831

- Difficulty date: November 12, 2024
- Submitted: November 12, 2024
- Operation: General aviation
- Aircraft: N396QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800240
- Aircraft time: 14,368 hours, 9,376 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED 5 CORRODED AREAS ON THE FWD AFT SPAR FACE INBOARD OF WS 37.00, 1 AREA INSIDE BAY 720DR UPPER SPAR CLIP, INBOARD CORNER AND 2 ADDITIONAL AREAS ON WING AFT SPAR LOWER SPAR CLIP INSIDE RH GEARWELL, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. REPAIRED CORROSION BLENDS PER NETJETS REQUEST FOR TECHNICAL SERVICES RFTS-112186 BY CLEANING, TREATING, PRIMING AND APPLYING CORROSION INHIBITING COMPOUND.
